# SDR COMA2011011870002

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 19,998 hours, 14,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Part time: 19,998 hours, 14,352 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CRACKED IN RADIUS AT RBL 9.  REMOVED DAMAGED SECTION OF FS 280 CROSSBEAM AND INSTALLED REPLACEMENT SECTION IAW REO 670-53-11-047 REV E.
